Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 21, 2011, 10:19 PM CDT for Mahaska County, Poweshiek County, Iowa. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2011, 10:19 PM CDT (03:19 UTC)
- Expired
- May 21, 2011, 10:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mahaska County, IA, Poweshiek County, IA
The radar
The Des Moines radar (KDMX), 102 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 10:19 PM CDT | TSTM WND GST 60 | Sw Oskaloosa, IA | CORRECTION TO REPORT FOR SAME LOCATION AT 836 PM. THERE WERE NO REPORTS FOR THAT LOCATION AT 836 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
325
WUUS53 KDMX 220319
SVRDMX
IAC123-157-220345-
/O.NEW.KDMX.SV.W.0074.110522T0319Z-110522T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1019 PM CDT SAT MAY 21 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
SOUTHERN POWESHIEK COUNTY IN CENTRAL IOWA...
* UNTIL 1045 PM CDT
* AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR OSKALOOSA...AND MOVING
NORTHEAST AT 50 MPH.
AT 1012 PM...TRAINED SPOTTERS REPORTED TREE DAMAGE AND MINOR
DAMAGE TO MOBILE HOMES NEAR BEACON IN MAHASKA COUNTY.
* LOCATIONS IMPACTED INCLUDE...
NEW SHARON...MONTEZUMA...ROSE HILL...SEARSBORO AND BARNES CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
&&
LAT...LON 4150 9230 4150 9240 4136 9241 4120 9263
4141 9285 4151 9279 4151 9276 4157 9276
4164 9272 4155 9229 4151 9229
TIME...MOT...LOC 0319Z 231DEG 42KT 4134 9259
WIND...HAIL 60MPH <.75IN
$$
BEITLICH2 follow-up statements
911
WWUS53 KDMX 220334
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT SAT MAY 21 2011
IAC123-157-220345-
/O.CON.KDMX.SV.W.0074.000000T0000Z-110522T0345Z/
POWESHIEK IA-MAHASKA IA-
1034 PM CDT SAT MAY 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MAHASKA AND SOUTHERN POWESHIEK COUNTIES UNTIL 1045 PM CDT...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR WHAT CHEER...OR 14 MILES
NORTHWEST OF SIGOURNEY...MOVING NORTHEAST AT 50 MPH.
IN ADDITION...AT 1015 PM THE MAHASKA COUNTY DISPATCH OFFICE REPORTED
MINOR DAMAGE TO AN ALUMINUM OUTBUILDING IN OSKALOOSA.
LOCATIONS IMPACTED INCLUDE...
MONTEZUMA AND BARNES CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4150 9230 4150 9240 4136 9241 4129 9251
4143 9263 4152 9274 4157 9276 4164 9272
4155 9229 4151 9229
TIME...MOT...LOC 0333Z 231DEG 42KT 4144 9242
WIND...HAIL 60MPH <.75IN
$$
BEITLICH378
WWUS53 KDMX 220347
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1047 PM CDT SAT MAY 21 2011
IAC123-157-220357-
/O.EXP.KDMX.SV.W.0074.000000T0000Z-110522T0345Z/
POWESHIEK IA-MAHASKA IA-
1047 PM CDT SAT MAY 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAHASKA AND
SOUTHERN POWESHIEK COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 4150 9230 4150 9240 4136 9241 4129 9251
4143 9263 4152 9274 4157 9276 4164 9272
4155 9229 4151 9229
TIME...MOT...LOC 0334Z 231DEG 42KT 4145 9241
$$
BEITLICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:14 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, May 21, 6:14 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...CORRECTED TONIGHT NATIONAL WEATHER SERVICE DES MOINES IA 614 PM CDT SAT MAY 21 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... A SHORTWAVE CURRENTLY IN EASTERN NEBRASKA WILL ROTATING AROUND THE UPPER LOW OVER SOUTH DAKOTA. THIS SHORTWAVE WILL BE THE FOCUS FOR CONVECTION TONIGHT AS IT SHIFTS IN TO IOWA THIS EVENING INTO THE OVERNIGHT HOURS. SHEAR IS MOSTLY UNIDIRECTIONAL AND NOT REAL IMPRESSIVE THIS EVENING BUT A BOUNDARY OVER EASTERN NEBRASKA HAS BEEN EFFECTIVE IN PRODUCING SOME LOW LEVEL SHEAR AND AIDING IN THE DEVELOPMENT OF SOME STORMS. CURRENT TREND THOUGH IS THAT THESE STORMS ARE NOT SUSTAINING THEMSELVES...LIKELY DUE TO THE LACK OF STRONG SHEAR. STORMS WILL CONTINUE TO DEVELOP THROUGH PEAK HEATING AND MOVE INTO CENTRAL IOWA THROUGH TONIGHT WITH THE AFOREMENTIONED UPPER LEVEL WAVE. LOOKING AT SOUNDINGS...BOTH MODEL SOUNDINGS PRODUCE A VERY WEAK CAP OVER CENTRAL IOWA THAT ERODES QUICKLY THIS EVENING BUT SOUNDINGS ARE QUITE DRY THROUGH 600 MB. MODELS DO INCREASE SHEAR OVER THE AREA AS A LLJ KICKS IN BETWEEN 03Z AND 06Z. QUESTION IS WILL THAT BE ENOUGH TO KEEP STORMS STRONG. CHANCES FOR STRONG STORMS EAST OF INTERSTATE 35 AT THIS POINT DO NOT LOOK THAT GREAT BUT WILL NEED TO MONITOR ONCE THE LLJ DEVELOPS. WEST OF I-35 SHEAR SHOULD INCREASE ENOUGH FOR STORMS TO BE CAPABLE OF SEVERE HAIL MAINLY AIDED BY THE BOUNDARY OUT WEST. THE MAIN THREAT FOR STORMS WILL BE OVER THE EAST HALF OF THE FORECAST AREA BY 04-06Z BUT THE SEVERE THREAT SHOULD BE OVER WITH OR AT LEAST NOT AS GREAT BY THAT TIME. .LONG TERM /SUNDAY THROUGH SATURDAY/... AFTER A BREAK LATER TNGT INTO SUN MRNG...NEXT S/WV WILL MOVE INTO THE STATE ALONG WITH A SFC WSHFT LINE. ALTHOUGH DYNAMICS ARE NOT SUPER IMPRESSIVE...PLENTY OF INSTABILITY WILL BE IN PLACE OVER THE SOUTH AND EAST PART OF THE CWA DURG MAX HEATING. WILL HIT IT FAIRLY HARD OVR THE ERN THIRD OR SO OF THE CWA AND PUT WORDING IN THE ZONES FOR THAT. KEPT IT TO A 3 HR WINDOW AS IT DOES NOT LOOK LIKE THERE WILL BE AN EXTENDED PERIOD OF TIME WHERE FAVORABLE CONDITIONS EXIST. MODELS HAVE FLIPPED FROM YDA W.R.T. PLACEMENT OF THE PRECIP THE REST OF THE WEEK. THE GFS HAS SHIFTED SWD...WHILE THE ECMEF HAS SHIFTED NWD. DID NOT MAKE A GREAT DEAL OF CHANGE TO THE GOING FCST WITH THE COMPROMISE POSITION LOOKING REASONABLE AND IN LINE WITH ENS PRODUCTS ANYWAY. MODEL DIVERGENCE DURG THE WEAK IS MINOR COMPARED TO THE POST DY7 PD WHERE H8 TEMPS AS MUCH AS 20 C DIF BTWN THE GFS AND EC. WILL NEED TO MONITOR THIS CLOSELY AS BOTH SOLNS ARE A POSSIBILITY DEPENDING ON WHETHER THE PNA/MJO PREVAILS OR THE AO PREVAILS. ATTM WOULD LEAN MORE TOWARD THE WRN TROG AND THE NEG PNA DVLPMT AS THE NEG AO IS WEAK AND NAO IS ACTUALLY SLGTLY POSITIVE. THOUGH GFS LOOKS EXAGGERATED...IT DOES SEEM TO HAVE THE RIGHT IDEA WITH THE WRN TROF. && .AVIATION...22/00Z CEILINGS WILL REMAIN PRIMARILY VFR THROUGHOUT THE PERIOD. HOWEVER...SCATTERED THUNDERSTORMS WILL PERSIST ACROSS CENTRAL IOWA THROUGHOUT THE OVERNIGHT. THESE STORMS ARE LIKELY TO BRIEFLY AFFECT SITES...WITH MVFR CEILINGS AND VISIBILITIES. STRONG WINDS ARE ALSO POSSIBLE AT SITES. PRECIPITATION WILL EXIT REGION BY 12Z...WITH VFR CEILINGS RETURNING FOR REMAINDER OF PERIOD. WINDS WILL BE BREEZY AND SHIFT TO THE SOUTHWEST WITH GOOD MIXING TOMORROW AFTERNOON. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS...ESPECIALLY IN THE WEST. HOWEVER...TIMING AND POSITION ARE TOO UNCERTAIN ATTM TO INCLUDE MENTION IN TAFS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...FAB LONG TERM...MS MAY 11 AVIATION..WILKINS
Hazardous weather outlook, May 21, 3:05 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 305 PM CDT SAT MAY 21 2011 IAZ005-006-016-024-025-035-036-046-047-058-059-071-072-081>083- 092>094-222015- KOSSUTH-WINNEBAGO-HANCOCK-HUMBOLDT-WRIGHT-WEBSTER-HAMILTON-GREENE- BOONE-GUTHRIE-DALLAS-ADAIR-MADISON-ADAMS-UNION-CLARKE-TAYLOR- RINGGOLD-DECATUR- 305 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY BETWEEN THE CORRIDORS OF HIGHWAY 169 AND HIGHWAY 65. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM LATE THIS AFTERNOON THROUGH THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE WITH THE PRIMARY THREAT BEING LARGE HAIL UP TO GOLF BALLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL CHANCES FOR THUNDERSTORMS OCCUR SUNDAY THROUGH TUESDAY. A FEW STORMS MAY BE SEVERE ON SUNDAY WITH LARGE HAIL AND DAMAGING WIND POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT THEN AGAIN SUNDAY AFTERNOON AND EVENING. IAZ004-015-023-033-034-044-045-057-070-222015- EMMET-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-CARROLL-AUDUBON-CASS- 305 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION A OF CENTRAL IOWA MAINLY WEST OF HIGHWAY 169 AND NORTH OF INTERSTATE 80. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THE EVENING HOURS. SOME STORMS THIS EVENING WILL BE CAPABLE OF LARGE HAIL UP TO HALF DOLLAR SIZE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL CHANCES FOR THUNDERSTORMS OCCUR SUNDAY THROUGH TUESDAY. THE MAIN SEVERE THREAT ON SUNDAY WILL BE OVER EASTERN IOWA BUT AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. LARGE HAIL AND DAMAGING WIND WOULD BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM THIS EVENING AND AGAIN ON SUNDAY AFTERNOON AND EVENING. IAZ007-017-026>028-037>039-048>050-060>062-073>075-084>086-095>097- 222015- WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK- STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-WARREN-MARION-MAHASKA- LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 305 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY EAST OF HIGHWAY 65. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATER THIS EVENING THROUGH MUCH OF THE OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE...ESPECIALLY THIS EVENING...WITH LARGE HAIL UP TO GOLF BALL SIZE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL CHANCES FOR THUNDERSTORMS OCCUR SUNDAY THROUGH TUESDAY. ADDITIONAL SEVERE STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WIND POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATER THIS EVENING AND AGAIN ON SUNDAY AFTERNOON AND EVENING. FAB
In the hours before
Local storm report, May 21, 8:37 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
837 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL S GUTHRIE CENTER 41.68N 94.50W
05/21/2011 E1.00 INCH GUTHRIE IA TRAINED SPOTTER
&&
ZOGGLocal storm report, May 21, 8:57 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST LAMONI AIRPORT 40.63N 93.90W
05/21/2011 M60 MPH DECATUR IA ASOS
&&
SMALLLocal storm report, May 21, 9:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
930 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 3 W SCHLESWIG 42.16N 95.49W
05/21/2011 CRAWFORD IA FIRE DEPT/RESCUE
POWER POLES DOWN.
&&
SMALLLocal storm report, May 21, 9:48 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
948 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND GST 4 ESE BOONE AIRPORT 42.03N 93.78W
05/21/2011 M58 MPH BOONE IA MESONET
UNITED COMMUNITY SCHOOL. KCCI SCHOOLNET.
&&
SMALLLocal storm report, May 21, 9:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
955 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND GST 5 ENE MILLERTON 40.86N 93.21W
05/21/2011 E60 MPH WAYNE IA TRAINED SPOTTER
PEA SIZED HAIL AS WELL.
&&
SMALLSpecial weather statement, May 21, 10:01 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1001 PM CDT SAT MAY 21 2011 IAZ004-005-015-023-024-033>035-044>047-057>062-070>075-081>086- 092>097-220500- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY...FORT DODGE... DENISON...CARROLL...JEFFERSON...BOONE...AUDUBON... GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...GRINNELL... ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA...KNOXVILLE... OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA... OTTUMWA...BEDFORD...MOUNT AYR...LEON...CORYDON...CENTERVILLE... BLOOMFIELD 1001 PM CDT SAT MAY 21 2011 ...STRONG STORMS WILL CONTINUE TO TRACK ACROSS SOUTHERN AND CENTRAL IOWA... STRONG THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS SOUTHERN AND CENTRAL IOWA THROUGHOUT THE LATE EVENING HOURS. PENNY TO QUARTER SIZE HAIL IS POSSIBLE WITH THESE STORMS...ALONG WITH WINDS UP TO 50 MPH. FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. AW
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 32 min |
| May 21, 7:51 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 39 min |
| May 21, 7:57 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 33 min |
| May 21, 8:21 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 24 min |
| May 21, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 36 min |
| May 21, 8:41 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 34 min |
| May 21, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Warren, Wayne | 31 min |
| May 21, 9:03 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 27 min |
| May 21, 9:44 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 31 min |
| May 22, 9:19 AM CDT | River Flood Warning | DMX | Emmet | 17 days |
| May 22, 9:19 AM CDT | River Flood Warning | DMX | Humboldt | 11 days |
| May 22, 9:19 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 12 days |
| May 22, 1:38 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek, Tama | 52 min |
| May 22, 2:02 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 43 min |
| May 22, 2:23 PM CDT | Tornado Warning | DMX | Poweshiek | 17 min |
| May 22, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 46 min |
| May 22, 2:42 PM CDT | Tornado Warning | DMX | Black Hawk, Bremer | 33 min |
| May 22, 3:14 PM CDT | Tornado Warning | DMX | Bremer | 31 min |
| May 22, 4:12 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.